Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Vocal fatigue and inflammation in throat - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   I have this throat ache after speaking for 4-5 min. I have seen doctors and they termed it as vocal fatigue
User :   I have been going through this for 12 months now, what is the best way out?
Doctor :   What is your age
Doctor :   Occupation
User :   29
User :   Software engineering and my job doesnt demand extra ordinary speaking
Doctor :   ok
Doctor :   Do you have change in the voice
User :   sometime I feel, but not that great change
Doctor :   Did you say that you do not speak a lot to the doctor
User :   Yes, I properly explained him
Doctor :   Did the doctor do larynoscopy
User :   Yes he did
Doctor :   What was the medicine that he advised
User :   He said that there is too much inflammatory signs in the throat
Doctor :   medicine?
Doctor :   Were yuo asked to do salt water with warm gargles
Doctor :   are yiou there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor